# SDR ABXA20130524451

- Difficulty date: May 24, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: BAC1498202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39, SPLICE PLATE HAS SURFACE CORROSION AT END.  REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FABRICATED NEW SPLICE IAW SRM 53-00-03.  ACFT WAS GROUNDED.
